# SDR 9511726623

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND 2 FT BY 3 FT DELAMINATION ON THE NR 7 SPOILER.  REPLACED SPOILER (P/N 65B02310-1).
